MathSciNet Relay Station
MathSciNet bibliographic data
MR1138050 (93b:81058) 81Q10 (34L40 35J10 39A12 47B39)
Sorets, Eugene; Spencer, Thomas Positive Lyapunov exponents for Schrödinger operators with quasi-periodic potentials. Comm. Math. Phys. 142 (1991), no. 3, 543–566.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement